# SDR UPS02437672

- Difficulty date: February 3, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3398320101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT BS 980 S-38R INTERNAL BATHTUB FITTING VERTICAL FLANGE 1 EA BOLT CRACK LENGTH .125 INCH APPROX RUNNING DOWNWARD.  BS 980 RH S-38R BATHTUB FITTING REPLACED AS PER SRM 51-10-01 PG 8.
